MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7; INSTRUMENT, STEREOTAXIC
Model Number 960-527
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a sacroiliac and thoracolumbar procedure.It was reported that two drill bits were wobbly in the drill guide.The representative was performing a test of the drill bits to see if he could recreate the issue.It was further noted that they tested both 2.4 drill bits out of the udg trays.It was confirmed that they were bent and will need a replacement for both trays.There was a delay to the procedure of less than one hour.There was no reported impact on patient outcome.

Brand Name
STEALTHSTATION S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8855822
Report Number1723170-2019-04347
Device Sequence Number2028624
Product Code HAW
UDI-Device Identifier00673978090023
UDI-Public00673978090023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-527
Device Catalogue Number960-527
Device Lot Number140805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight75